MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-C 01.12.044 CEMENTED, MIRROR POLISHING STD STEM SIZE 4 12/14; FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA QUADRA-C 01.12.044 CEMENTED, MIRROR POLISHING STD STEM SIZE 4 12/14; FEMORAL COMPONENT
Model Number 01.12.044
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06.12.2021: lot 179263: (b)(4) items manufactured and released on 28-mar-2018.Expiration date: 2023-03-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event.Preliminary analysis performed by r&d manager: looking at the images attached to the complaint it is visible that the stem body is completely covered with cement bone.Only the proximal part of the stem close to the resection line is free of bone cement.It is not possible to determine to root cause of reported stem mobilization and explant.
 
Event or Problem Description
Revision surgery was performed 2 years and 3 months after the primary surgery due to stem mobilization.The patient isn´t a sporty person.Uses crutches for years, puts little strain on the leg.

Brand Name
QUADRA-C 01.12.044 CEMENTED, MIRROR POLISHING STD STEM SIZE 4 12/14
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13078028
Report Number3005180920-2021-00999
Device Sequence Number12169796
Product Code LZO
UDI-Device Identifier07630030802256
UDI-Public07630030802256
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Model Number01.12.044
Device Catalogue Number01.12.044
Device Lot Number179263
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown